# SDR CA081017002

- Difficulty date: October 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 26,234 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Csu
- Part number: 8210004
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: E

## Discrepancy

(CAN) THE ACFT WAS IN CRUISE FLIGHT WHEN THE TORQUE ON THE RT ENGINE SURGED AND THE PROPELLER BEGAN TO FEATHER. AS THE POWER WAS BROUGHT BACK THE PROPELLER STOPPED FEATHERING. A PRECAUTIONARY ENGINE SHUTDOWN WAS PERFORMED AND THE ACFT RETURNED TO BASE WITHOUT FURTHER INCIDENT. THE ENGINE AND ASSOCIATED SYSTEMS WERE TROUBLESHOT, WHICH DETERMINED THAT THE PROPELLER GOVERNOR WAS AT FAULT. THE GOVERNOR WAS CHANGED, A GROUND RUN AND A TEST FLIGHT WERE PERFORMED WITH NO FURTHER PROBLEMS.
